Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Orthospectra of geodesic laminations and dilogarithm identities on moduli space

Martin Bridgeman

Geometry & Topology 15 (2011) 707–733
Bibliography
1 A Basmajian, The orthogonal spectrum of a hyperbolic manifold, Amer. J. Math. 115 (1993) 1139 MR1246187
2 B C Berndt, Ramanujan's Notebooks Part IV, Springer (1994) MR1261634
3 M Bridgeman, D Dumas, Distribution of intersection lengths of a random geodesic with a geodesic lamination, Ergodic Theory Dynam. Systems 27 (2007) 1055 MR2342965
4 M Bridgeman, J Kahn, Hyperbolic volume of manifolds with geodesic boundary and orthospectra, Geom. Funct. Anal. 20 (2010) 1210 MR2746952
5 D Calegari, Chimneys, leopard spots and the identities of Basmajian and Bridgeman, Algebr. Geom. Topol. 10 (2010) 1857 MR2684984
6 D Calegari, Bridgeman's orthospectrum identity, Topology Proc. 38 (2011) 173 MR2680162
7 B Gordon, R J McIntosh, Algebraic dilogarithm identities, Ramanujan J. 1 (1997) 431 MR1608701
8 E Hopf, Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig 91 (1939) 261 MR0001464
9 L Lewin, editor, Structural properties of polylogarithms, Mathematical Surveys and Monographs 37, American Mathematical Society (1991) MR1148371
10 P J Nicholls, The ergodic theory of discrete groups, London Mathematical Society Lecture Note Series 143, Cambridge University Press (1989) MR1041575
11 L J Rogers, On function sum theorems connected with the series $\sum_1^{\infty} \frac{x^n}{n^2}$, Proc. London Math. Soc. 4 (1907) 169